# SDR SWIA200820025

- Difficulty date: July 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 22,761 hours, 32,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT FLOORBOARD, LT AND RT FLOOR PROP ANGLES ARE CRACKED.  C-CHECK, REPLACED RT FLOOR PROP ANGLES.
